Ghulam M Awan

Learn More
This case report describes a patient with hypertrophic cardiomyopathy who developed symptomatic atrial fibrillation on two occasions after ingesting sildenafil citrate (Viagra). Sildenafil citrate should be withheld or used with extreme caution in persons with hypertrophic obstructive cardiomyopathy.
We report a 63-year-old female with hypertension, hyperlipidemia, and prior pacemaker insertion for atrial fibrillation with symptomatic bradycardia, who was admitted with substernal chest pressure and diaphoresis. Her electrocardiogram revealed atrial fibrillation with demand ventricular pacing and her cardiac biomarkers were negative for acute coronary(More)
We report a 42-year-old female who was admitted for abdominal pain, and also endorsed dyspnea, fatigue and chronic palpitations. Past medical history included asthma, patent ductus arteriosus repaired in childhood and ill-defined thyroid disease. Physical examination revealed blood pressure of 136/88 mm Hg and heart rate of 149 beats per minute.(More)
  • 1